Couldn't find what you looking for?

TRY OUR SEARCH!

is lamictal a drug that should not be taken while using a tanning bed?

Loading...

I am on lamictal and have gone to the tanning bed now 4 times. It has been horrible for me. I am waking up in the middle of the night with extreme dizzy spells. I feel as though I am on a roller coaster. I decided to look up any information that I could find about Lamictal and tanning beds. Here is a link that helped out: whatmeds.com

Hope this helps
Reply

Loading...

OMG! Im on Lamictal too...thats crazy. But I was totally wondering the same question. So I called the nurse that works with my neurologist and asked her, she said its totally fine and that it shouldnt be an issue.
Reply

Loading...

i need a list of medicines that you can NOT take when tanning in a tanning bed.
Reply

Loading...

You might just be getting dehydrated. try drinking lots of water before and after you go to the tanning salon and the dizziness maybe subside.
Reply

Loading...

I am also on lamotrigine. I have never had any prior issues with the tanning bed. I was aware of the possibility of a rash upon starting the medication, but I have been taking it for almost a year now. If I only tan maybe once a week, I'm ok, but any more than that and my entire body breaks out in a rash. It's almost like a heat rash but it is extremely itchy and takes over a week to go away. At first I thought it may be my tanning lotion or something, but nothing I changed made it better. My only thought it that it could be related to the medication. Has anyone else had any similar issues?
Reply

Loading...

I go to the tanning bed a few times a week and take 100mg of lamictal per day. I noticed this week (after being on lamictal for a few months now) that I have this terribly itchy rash above my collar bones on my neck. I have wondered, too, if it is the combo of lamictal (actually, the generic equivelent) and the tanning bed. I do not have the money to go to the doctor about it right now!
Reply

Loading...

I am also on Lamictal and every time I have tanned my legs, tummy, and chest have gotten sun bunt like symptoms( itchy, sensitive, red), but not actually burnt. It has to be the medication!!! I'd rather be crazy and tan than sane and pale!!!
Reply

Loading...

That nurse is mistaken. Lamictal builds up in the melinin.....which affects both your eyes and tanning. The longer your on it, it seems the more it affects you. I have been on it 13 years for epilepsy, and I have olive skin that never burt. Now I burn after 15 min in the sun
Reply

Loading...

I need a list of medications that you should not take while tanning
Reply

Loading...

I have had the same experience!
Reply

Loading...

I have been taking Lamictal for almost 6 months now & have gone tanning 3 times... Monday, Tuesday, & Thursday. The doctor cautioned me about a possible rash when starting out on this medication; however I never experienced a rash anywhere.... That is until the tanning bed! My chest & back are now covered in a rash that itches so badly & nothing is helping.
Reply

Loading...

Same here it's annoying but I still want to tan I need some color
Reply

Loading...

I have the same thing going on with me right now also driving me nuts I wish it would go away because I really want to still tan but these little bumps are all over my chest and stomach
Reply

Loading...

I am on lamictal and I went tanning yesterday. Today I noticed rashes on my legs. I am in the midst of increasing dosages and I know lamictal can cause a rash when doing so. Maybe I'm just freaking but idk why else it would be there.
Reply

Loading...